RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Luzanov, Valerii Al'bertovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:27
Abstract pages:117
References:27
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person131366
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. S. Vedeneev, V. A. Luzanov, V. V. Rylkov, “Effects of monopolar resistive switching in thin diamond-like carbon layers”, Pis'ma v Zh. Èksper. Teoret. Fiz., 109:3 (2019),  170–173  mathnet  elib; JETP Letters, 109:3 (2019), 171–174  isi  scopus
2017
2. A. S. Vedeneev, V. V. Rylkov, K. S. Napolskii, A. P. Leontiev, A. A. Klimenko, A. M. Kozlov, V. A. Luzanov, S. N. Nikolaev, M. P. Temiryazeva, A. S. Bugaev, “Effects of electron drag of gold in pores of anodic aluminum oxide: Reversible resistive switching in a chain of point contacts”, Pis'ma v Zh. Èksper. Teoret. Fiz., 106:6 (2017),  387–391  mathnet  elib; JETP Letters, 106:6 (2017), 411–415  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019